Lotka-Volterra models with fractional diffusion

Carregando...
Imagem de Miniatura

Data

2017-06-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Cambridge Univ Press

Resumo

We study Lotka-Volterra models with fractional Laplacian. To do this we study in detail the logistic problem and show that the sub-supersolution method works for both the scalar problem and for systems. We apply this method to show the existence and non-existence of positive solutions in terms of the system parameters.

Descrição

Palavras-chave

fractional Laplacian, Lotka-Volterra models, sub-supersolution method

Como citar

Proceedings Of The Royal Society Of Edinburgh Section A-mathematics. Cambridge: Cambridge Univ Press, v. 147, n. 3, p. 505-528, 2017.